# SDR VJ9800084

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ATTACH UPPER FLANGE FS200, X 0-22R, CORRODED.  FABRICATED FLOOR SUPPORT IAW DC9 SRM 51-10-1 AND 51-10-4.  TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3.
